# SDR YENA200554

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 7,930 hours, 2,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 324131
- Part serial: 046473
- Condition: Failed
- Location: Emergency Light
- Part time: 45 hours, 16 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR LIGHT INOP.  REPLACED RIGHT EMERGENCY BATTERY PACK IAW 33-51-38.
